# SDR A6WA201643586

- Difficulty date: February 14, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 29,145 hours, 28,175 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Deployed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 4026, IMMEDIATELY AT TAKEOFF, LOUD NOISE FROM FRONT OF ACFT, NO CAUTIONS, OR WARNINGS.  ELEC SYNOPTIC SHOWED ADG DEPLOYED.  ADG DEPLOYED AT APPROX 145 KNOTS, MAX OF 200 KNOTS ON RETURN.  ADG DEPLOYED APPROX 14 MINUTES.  PERFORMED VISUAL INSPECTION OF ADG STRUT & GEN HOUSING IAW SUPP 10-066.  NO DEFECTS NOTED AT THIS TIME STOWED ADG IAW SUPP 16-015, IAW 253890 2 FOR ADG AUTO DEPLOY MEL & 253890 3 FOR NDT MEL.
